# SDR SWAA2021021135805

- Difficulty date: December 12, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY VERTICAL WEB BS 787- 767 RBL 22 WL 155 / CORROSION ON VERTICAL WEB BS787 - 767 RBL22 WL155 WAS FOUND TO BE OUT OF LIMIT DUE TO NO LIMITS ARE GIVEN IN THE SRM. REMOVED AND REPLACED WEB PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DRAWING 146A0081
